# SDR 99ZZZX1169

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N898MC
- Make and model: Beech B300
- Aircraft serial: FL216
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: NAS312160283
- Condition: Broken
- Location: Elevator Trim
- Part time: 91 hours
- Component: Collins
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM SERVO CABLE BROKE IN-FLIGHT AT 6,000 FEET ALTITUDE.  POSSIBLY CABLE OR DRUM HAD FLAW OR WAS DAMAGED AT INSTALLATION.  COMPONENT P/N 5MT65622-5735-002.
